Mathematische Annalen

, Volume 314, Issue 4, pp 703–728

Global existence for a degenerate nonlinear diffusion problem with nonlinear gradient term and source

  • F. Andreu
  • J.M. Mazón
  • F. Simondon
  • J. Toledo

DOI: 10.1007/s002080050313

Cite this article as:
Andreu, F., Mazón, J., Simondon, F. et al. Math Ann (1999) 314: 703. doi:10.1007/s002080050313
Mathematics Subject Classification (1991):35K65, 35K55

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • F. Andreu
    • 1
  • J.M. Mazón
    • 1
  • F. Simondon
    • 2
  • J. Toledo
    • 1
  1. 1. Departamento de Análisis Matemático, Universitat de València, E-46100 Burjassot (Valencia), Spain (e-mail: Fuensanta.Andreu@uv.es, Mazon@uv.es, Toledojj@uv.es) ES
  2. 2. Université de Besançon et C.N.R.S., Equipe de Mathématiques U.A. n. 040741, Faculté des Sciences, F-25030 Besançon Cedex, France (e-mail: Simondon@vega.univ-fcomte.fr) FR